# SDR HNAA2024111401099

- Difficulty date: October 30, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2098 CTR GUSSET CORRODED BTW FR20-23.  RAR GUSSET IAW SRM 51-40-02
